Alert archive / Oklahoma / Snow Advisories in 2007
Snow Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this snow advisory at Jan 31, 2007, 3:09 AM CST for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jan 31, 2007, 12:00 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2007, 3:09 AM CST (09:09 UTC)
- In effect from
- Jan 31, 2007, 12:00 PM CST
- Expired
- Jan 31, 2007, 3:58 PM CST
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KTSA 310909 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 309 AM CST WED JAN 31 2007 ...SNOW ADVISORY FOR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS FROM NOON TODAY UNTIL 6 AM THURSDAY... .ONE TO THREE INCHES OF SNOW EXPECTED OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ARZ001-002-010-011-019-OKZ054>072-311715- /O.NEW.KTSA.SN.Y.0001.070131T1800Z-070201T1200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW 309 AM CST WED JAN 31 2007 ...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. A SERIES OF UPPER LEVEL IMPULSES WILL BE MOVING RAPIDLY EAST ACROSS THE AREA TODAY AND TONIGHT. LIGHT SNOW IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA LATE THIS MORNING AND SPREAD OVER MUCH OF THE AREA DURING THE AFTERNOON AND EVENING. THE ADVISORY AREA IS GENERALLY NORTH OF INTERSTATE 40. MOST OF THE SNOW WILL BE LIGHT IN INTENSITY BUT BRIEF PERIODS OF MODERATE SNOW IS POSSIBLE IN SQUALLS. TOTAL SNOW AMOUNTS THROUGH THURSDAY MORNING ARE EXPECTED TO RANGE FROM AROUND ONE INCH NEAR INTERSTATE 40...TO TWO TO THREE INCHES IN NORTHERN PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOUTH OF INTERSTATE 40 CAN EXPECT LIGHT RAIN OR LIGHT SNOW WITH LITTLE OR NO ACCUMULATIONS. THERE IS A CHANCE THAT SLEET OR FREEZING RAIN COULD BE MIXED WITH THE PRECIPITATION ALONG AND SOUTH OF INTERSTATE 40 HOWEVER LITTLE IF ANY ACCUMULATION OF ICE OR SLEET IS EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS44 KTSA 311656 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1056 AM CST WED JAN 31 2007 ARZ001-002-010-011-019-OKZ054>072-312215- /O.CON.KTSA.SN.Y.0001.070131T1800Z-070201T1200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW 1056 AM CST WED JAN 31 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... THIS INCLUDES THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON AND CRAWFORD. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH AND SEQUOYAH. AREAS OF LIGHT SNOW HAVE DEVELOP ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. FAR NORTHEAST OKLAHOMA... NEAR THE OKLAHOMA...KANSAS BORDER HAS RECEIVED UP TO ONE HALF INCH OF SNOW THROUGH MID MORNING. LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE FOR MUCH OF THE AFTERNOON ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. AS THE MAIN UPPER LEVEL DISTURBANCE APPROACHES LATE TONIGHT INTO THURSDAY AN ADDITIONAL ROUND OF SNOW WILL BE LIKELY. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE AROUND 2 TO 3 INCHES ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH ISOLATED HIGHER AMOUNTS. IN ADDITION...SOME ACCUMULATING SNOW WILL BE POSSIBLE ALONG AND SOUTH OF INTERSTATE 40 THROUGH THURSDAY. AN ADVISORY MAY BE ISSUED FOR THESE AREAS LATER TODAY. ROADS IN THE ADVISORY AREA WILL LIKELY BECOME SLICK AND HAZARDOUS DUE TO SNOW ACCUMULATION...ESPECIALLY ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVEL IS NECESSARY. COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS... OSAGE AND PAWNEE. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED...TULSA AND CREEK. DETAILED ROAD INFORMATION FOR OKLAHOMA CAN BE FOUND ON THE INTERNET AT...WWW.DPS.STATE.OK.US/CGI-BIN/WEATHERMAP.CGI OR BY PHONE AT 405-425-2385 OR 888-425-2385. DETAILED ROAD INFORMATION FOR ARKANSAS CAN BE FOUND ON THE INTERNET AT WWW.ARKANSASHIGHWAYS.COM OR BY PHONE AT 800-245-1672. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WINTER WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WWW.SRH.NOAA.GOV/TULSA. $$
000 WWUS44 KTSA 311926 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 126 PM CST WED JAN 31 2007 ARZ020-029-OKZ049-053-073>076-010330- /O.NEW.KTSA.WW.Y.0003.070131T1926Z-070202T0000Z/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...MCALESTER...STIGLER...WILBURTON... POTEAU 126 PM CST WED JAN 31 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PITTSBURG...HASKELL...LATIMER...LE FLORE. AREAS OF LIGHT SNOW AND SLEET WERE AFFECTING SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THIS AFTERNOON. LIGHT TO OCCASIONALLY MODERATE SNOW...AT TIMES MIXED WITH SLEET...WILL CONTINUE FOR MUCH OF THE AFTERNOON AND EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. AS THE MAIN UPPER LEVEL DISTURBANCE APPROACHES LATE TONIGHT INTO THURSDAY AN ADDITIONAL ROUND OF SNOW AND SLEET WILL BE LIKELY. TOTAL ACCUMULATIONS ARE EXPECTED TO BE AROUND 1 INCH ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. DESPITE LIMITED ACCUMULATIONS...ROADS IN THE ADVISORY AREA WILL LIKELY BECOME SLICK AND HAZARDOUS...ESPECIALLY ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVEL IS NECESSARY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. DETAILED ROAD INFORMATION FOR OKLAHOMA CAN BE FOUND ON THE INTERNET AT...WWW.DPS.STATE.OK.US/CGI-BIN/WEATHERMAP.CGI OR BY PHONE AT 405-425-2385 OR 888-425-2385. DETAILED ROAD INFORMATION FOR ARKANSAS CAN BE FOUND ON THE INTERNET AT WWW.ARKANSASHIGHWAYS.COM OR BY PHONE AT 800-245-1672. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WINTER WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WWW.SRH.NOAA.GOV/TULSA. $$ ARZ001-002-010-011-019-OKZ054>072-010330- /O.EXT.KTSA.SN.Y.0001.000000T0000Z-070202T0000Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW 126 PM CST WED JAN 31 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. AREAS OF LIGHT SNOW CONTINUE ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. PORTIONS OF NORTHEAST OKLAHOMA HAVE RECEIVED UP TO ONE HALF INCH OF SNOW THROUGH EARLY AFTERNOON. LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE FOR MUCH OF THE AFTERNOON AND EVENING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. AS THE MAIN UPPER LEVEL DISTURBANCE APPROACHES LATE TONIGHT INTO THURSDAY AN ADDITIONAL ROUND OF SNOW WILL BE LIKELY. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE AROUND 2 TO 3 INCHES ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH ISOLATED HIGHER AMOUNTS POSSIBLE. ROADS IN THE ADVISORY AREA WILL LIKELY BECOME SLICK AND HAZARDOUS DUE TO SNOW ACCUMULATION...ESPECIALLY ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVEL IS NECESSARY. COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS... TULSA...CREEK...CARROLL...BENTON...WASHINGTON OKLAHOMA AND WASHINGTON ARKANSAS... COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... AND DELAWARE... COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED... PAWNEE. DETAILED ROAD INFORMATION FOR OKLAHOMA CAN BE FOUND ON THE INTERNET AT...WWW.DPS.STATE.OK.US/CGI-BIN/WEATHERMAP.CGI OR BY PHONE AT 405-425-2385 OR 888-425-2385. DETAILED ROAD INFORMATION FOR ARKANSAS CAN BE FOUND ON THE INTERNET AT WWW.ARKANSASHIGHWAYS.COM OR BY PHONE AT 800-245-1672. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WINTER WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WWW.SRH.NOAA.GOV/TULSA. $$
000 WWUS44 KTSA 312158 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 358 PM CST WED JAN 31 2007 ARZ001-002-010-011-019-OKZ054>072-010600- /O.CAN.KTSA.SN.Y.0001.000000T0000Z-070202T0000Z/ /O.EXA.KTSA.WW.Y.0003.000000T0000Z-070202T0000Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW 358 PM CST WED JAN 31 2007 ...SNOW ADVISORY IS CANCELLED BUT REPLACED BY WINTER WEATHER ADVISORY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS REPLACED THE SNOW ADVISORY WITH A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. THE SNOW ADVISORY HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS... OKMULGEE...ADAIR...PITTSBURG...CARROLL...BENTON...BENTON... BENTON...WASHINGTON...WASHINGTON...WASHINGTON...CRAWFORD... FRANKLIN... OCCASIONAL LIGHT SNOW AND FREEZING DRIZZLE IS EXPECTED TONIGHT OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE UPPER LEVEL SYSTEM THAT CAUSED THE SNOW TODAY IS MOVING EAST...AND ANOTHER SYSTEM WILL MOVE INTO THE AREA FROM THE WEST LATE TONIGHT AND EARLY THURSDAY. AS A RESULT...SIGNIFICANT SNOW WILL END THIS EVENING...WITH SNOW RETURNING LATE TONIGHT AND THURSDAY. AREAS OF FREEZING DRIZZLE CAN BE EXPECTED THROUGH THE NIGHT...RESULTING IN A LIGHT GLAZE TO MANY ROADS...BRIDGES AND OTHER EXPOSED OBJECTS. TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE BY THURSDAY EVENING...WITH SOME LOCALLY HEAVIER AMOUNTS. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED... OSAGE... COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED... WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS... MAYES...DELAWARE...CREEK...OKFUSKEE...WAGONER...CHEROKEE... MUSKOGEE...MCINTOSH...SEBASTIAN... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ ARZ020-029-OKZ049-053-073>076-010600- /O.CON.KTSA.WW.Y.0003.000000T0000Z-070202T0000Z/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...MCALESTER...STIGLER...WILBURTON... POTEAU 358 PM CST WED JAN 31 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PITTSBURG...HASKELL...LATIMER...LE FLORE. AREAS OF LIGHT SNOW AND SLEET WILL DIMINISH LATE THIS AFTERNOON OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AS AN UPPER LEVEL DISTURBANCE MOVES EAST OF THE AREA. AREAS OF LIGHT FREEZING DRIZZLE CAN BE EXPECTED THROUGH THE NIGHT RESULTING IN A GLAZE TO ROADS...BRIDGES AND OTHER EXPOSED OBJECTS...MAKING TRAVEL HAZARDOUS. AS THE MAIN UPPER LEVEL DISTURBANCE APPROACHES LATE TONIGHT INTO THURSDAY AN ADDITIONAL ROUND OF SNOW AND SLEET WILL BE LIKELY. TOTAL ACCUMULATIONS ARE EXPECTED TO BE AROUND 1 INCH ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. DESPITE LIMITED ACCUMULATIONS...ROADS IN THE ADVISORY AREA WILL LIKELY BECOME SLICK AND HAZARDOUS...ESPECIALLY ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVEL IS NECESSARY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS... OKMULGEE...ADAIR...PITTSBURG...CARROLL...BENTON...BENTON... BENTON...WASHINGTON...WASHINGTON...WASHINGTON...CRAWFORD... FRANKLIN... COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED... WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS... MAYES...DELAWARE...CREEK...OKFUSKEE...WAGONER...CHEROKEE... MUSKOGEE...MCINTOSH...SEBASTIAN... $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this snow advisory went out at Jan 31, 2:47 AM CST, 22 minutes earlier.
Area forecast discussion, Jan 31, 2:47 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 AM CST WED JAN 31 2007
.DISCUSSION...
MODEL RUNS THIS MORNING ADDING CONFIDENCE TO THE FORECAST AND
POINTS TO A LIGHT SNOW EVENT OVER NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. A FEW ECHOS ARE SHOWING UP ON RADAR IN WESTERN
OKLAHOMA AS THE UPPER LEVEL STARTS AFFECTING THAT AREA. DOUBT THAT
ANY PRECIPITATION WILL BE REACHING THE GROUND FOR SEVERAL HOURS
YET SINCE THE LOWER PART OF THE ATMOSPHERE REMAINS DRY.
TEMPERATURES IN CROSS SECTIONS AND POINT SOUNDINGS INDICATE THAT
TRANSITION ZONE FROM RAIN TO SNOW IS SHARPER THAN INDICATED
YESTERDAY AND BELIEVE THAT ONLY BRIEF PERIODS OF SLEETFREEZING
RAIN WITH MINIMAL ACCUMULATIONS IN THE AREA ALONG AND
SOUTH OF INTERSTATE 40. ONE TO THREE INCH SNOW AMOUNTS IN THE
DEEPER/COLDER AIR NORTH OF INTERSTATE 40 DURING THE AFTERNOON AND
OVERNIGHT IS EXPECTED SO A SNOW ADVISORY WILL BE ISSUED FROM NOON
TODAY THROUGH TONIGHT. THERE IS A POSSIBILITY OF A FEW SNOW SQUALLS
EMBEDDED IN THE AREAS OF SNOW WHICH COULD GIVE A BRIEF PERIOD OF
MODERATE OR EVEN HEAVY SNOW BUT EXPECT THOSE TO AFFECT ONLY VERY
SMALL AREAS.
THERE IS A CHANCE FOR A LITTLE ADDITIONAL ACCUMULATION ON FRIDAY AS
WELL BUT BELIEVE MOST AREAS WILL SEE LESS THAN AN INCH. IF LATER
DATA INDICATES MORE SNOW THAN THAT...ADVISORY MAY HAVE TO BE EXTENDED.
HAVE GONE BELOW GUIDANCE FORECAST FOR TEMPERATURES OVER THE WEEKEND
AS ARCTIC AIR CONTINUES TO SLIDE DOWN THE PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 30 23 33 20 / 70 60 50 20
FSM 31 27 33 28 / 40 70 70 30
MLC 34 28 32 24 / 60 70 50 20
BVO 30 21 31 14 / 70 60 40 20
FYV 28 23 30 22 / 50 60 60 30
BYV 29 20 29 20 / 50 60 50 30
MKO 33 24 32 21 / 60 60 50 30
MIO 29 20 30 16 / 70 60 40 20
F10 32 25 31 21 / 60 60 50 20
HHW 37 31 37 29 / 60 70 60 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...SNOW ADVISORY FROM NOON WEDNESDAY TO 6 AM THURSDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072.
AR...SNOW ADVISORY FROM NOON WEDNESDAY TO 6 AM THURSDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019.
&&
SHORT TERM...21
LONG TERM....15Hazardous weather outlook, Jan 30, 12:50 PM CST, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CST TUE JAN 30 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CST TUE JAN 30 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. DISCUSSION... HIGH PRESSURE WILL BEGIN TO SHIFT SOUTH AND EAST OF THE REGION THROUGH TONIGHT WITH COLD CONDITIONS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...WINTER WEATHER POTENTIAL. THURSDAY...WINTER WEATHER POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...DANGEROUS WIND CHILL POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... A STRONG UPPER LEVEL JET WILL LIFT NORTHEAST INTO THE REGION ON WEDNESDAY WITH AREAS OF LIGHT SNOW DEVELOPING ACROSS NORTHEAST OKLAHOMA DURING THE DAY. ADDITIONAL AREAS OF SNOW WILL REDEVELOP WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER LEVEL DISTURBANCE DIVES SOUTH INTO THE SOUTHERN PLAINS. TOTAL SNOW ACCUMULATIONS BETWEEN TWO AND THREE INCHES WILL BE LIKELY ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH LOCALLY HIGHER AMOUNTS POSSIBLE THROUGH THURSDAY. AREAS ALONG AND SOUTH OF INTERSTATE 40 ARE EXPECTED TO REMAIN A SLEET OR FREEZING RAIN MIX...WITH PRECIPITATION REMAINING MOSTLY RAIN ACROSS FAR SOUTHEAST OKLAHOMA. ICE ACCUMULATIONS ARE EXPECTED TO REMAIN FAIRLY LIGHT WITH ONLY ONE TO TWO TENTHS OF AN INCH ACCUMULATION. THE PRECIPITATION IS EXPECTED TO SHIFT EAST OF THE AREA THURSDAY EVENING. AS IS OFTEN THE CASE WITH MIXED PRECIPITATION EVENTS...A COUPLE DEGREES DIFFERENCE IN TEMPERATURE PROFILES CAN SIGNIFICANTLY SHIFT WHERE FREEZING RAIN OR SLEET WILL OCCUR. EMERGENCY MANAGEMENT PLANNING STATEMENT... THIS IS UNLIKELY TO BE A SIGNIFICANT ICE EVENT...HOWEVER...HEIGHTENED AWARENESS OF DIFFICULTIES ASSOCIATED WITH ANY FREEZING RAIN REQUIRE THAT THE LATEST FORECAST BE CLOSELY MONITORED. ADVISORIES FOR SNOW ACCUMULATION WILL LIKELY BE ISSUED FOR PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WEDNESDAY OR THURSDAY. AN INCREASE IN FORECAST SNOWFALL AMOUNTS COULD REQUIRE PORTIONS OF THE AREA TO BE UPGRADED TO A WINTER STORM WARNING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 1:26 PM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 32 hr |
Nearby
Snow Advisories in Oklahoma, 2007Snow Advisories in Arkansas, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.